Facebook Twitter Instagram YouTube

The time development operators for Wigner functions of harmonic oscillators with quadratic Hamiltonians

TitleThe time development operators for Wigner functions of harmonic oscillators with quadratic Hamiltonians
Publication TypeJournal Article
Year of Publication1996
AuthorsBen-Aryeh, Y, Zoubi, H
JournalQuantum and Semiclassical Optics: Journal of the European Optical Society Part B
Volume8
Issue6
Pagination1097 - 1101
Date PublishedJan-12-1996
ISSN1355-5111
URLhttp://stacks.iop.org/1355-5111/8/i=6/a=001?key=crossref.6007fffadc8fce44747be3e074277e44
DOI10.1088/1355-5111/8/6/001
Short TitleQuantum Semiclass. Opt.